# SDR DALA2021073004321

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,205 hours, 21,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 1L DOOR SLIDE ARMED LIGHT NOT ILLUM. CORRECTIVE ACTION: RELAMP, CLEANED INSPECTED AND LUBED GIRT BAR IAW B757 AMM 25-66 OPS CHECK GOOD. (7469072)
